Lasers have been used to treat various vascular lesions since the 1970’s, by introducing new wavelengths and variable pulse durations; the laser treatment of Vascular Lesions has become safe and extremely effective. Based on the principle of selective photothermolysis, haemoglobin is the primary target of Nd-Yag laser light, as the energy is absorbed by the blood in the vessel, heat is created, the blood within the vessel coagulates and is effectively destroyed, a selective thermo-injury. Nd:Yag light also targets the underlying vascular feeding system, which is important for ensuring a long term result. Following the treatment, the vessels quickly clear as and the vessel itself will be effectively destroyed and will be absorbed by the body, within 1 to 3 weeks leaving no trace of the original veins. Blood flow is then redirected to veins deeper below. The laser selectively targets the problem veins while sparring surrounding areas. Fotona’s long pulse Nd:Yag laser penetrate to a depth of a 5-6mm into the skin, allowing for a highly effective treatment for veins up to 3mm.
Retin A is a very common acne treatment that many people use. This can lighten your skin. For your type of skin, I would consider a sensitive skin cleanser this will help decrease your inflammation that you might be getting with other products. Having a skin cleanser with salicylic acid 2% is vitally important. This ingredient will kill off bacteria that causes acne. A topical antibiotic cream with clindamycin can really help when things get really bad for you in terms of pustules and infections. A toner with salicylic acid can help after cleansing your skin with the cleanser above.
Sounds like they had a DeQuervain’s injection (if it’s intratendinous instead of just under the tendon sheath there can be a lot of resistance…especially if using a tuberculin syringe/needle), and then had either a trigger thumb injection or an intraarticular injection of the 1st carpometacarpal joint. Either way, they shouldn’t have had “nerve damage” from either injection. The “nerve damage” was probably already there. Without a pre- and post-injection EMG/NCS, it’s impossible to know for sure. The skin atrophy and other signs can be relatively common with kenalog and other insoluble steroids. I don’t what the “thumb locking” is unless the patient means trigger thumb. Some physicians will use sterile saline injections in the atrophied area to speed up the recovery.